MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION

BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Catalog Number D141702
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a trupulse¿ generator and when the physician stepped on the trupulse foot pedal, ablation came on but when he released the foot pedal, ablation did not come off, it continued.This occurred near the end of the procedure; therefore, the foot pedal was not replaced.A couple more lesions were done using the primary monitor to stop ablation.There was no error message.The foot pedal was tested in the trupulse connectivity tab and there were no issues.In addition, the foot pedal was tested post case and the issue could not be replicated.There was no patient consequences reported.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation ablation procedure with a trupulse¿ generator and when the physician stepped on the trupulse foot pedal, ablation came on but when he released the foot pedal, ablation did not come off, it continued.This occurred near the end of the procedure; therefore, the foot pedal was not replaced.A couple more lesions were done using the primary monitor to stop ablation.There was no error message.The foot pedal was tested in the trupulse connectivity tab and there were no issues.In addition, the foot pedal was tested post case and the issue could not be replicated.There was no patient consequences reported.Hardware evaluation details: technical services performed a remote evaluation of the device.The work order service report was sent to johnson & johnson medtech for evaluation.No failure was found during the evaluation.Other circumstances may have affected device performance.The system is fully operational.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of johnson & johnson medtech's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
TRUPULSE¿ GENERATOR
Common Device Name
PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SANMINA ISRAEL LTD.
5 haroshet st
ma¿alot plant
ma'alot-tarshiha 21018 02
IS   2101802
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21080890
Report Number2029046-2025-00044
Device Sequence Number18267162
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)240922
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown